# SDR 9JLA2020120927175

- Difficulty date: November 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N732WB
- Make and model: Beech 400A
- Aircraft serial: RK403
- Aircraft time: 6,204 hours, 5,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341045
- Part serial: 2804
- Condition: Defective
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT DURING GROUND OPERATIONS THAT THE VAPOR CYCLE AIR CONDITIONING SYSTEM CIRCUIT BREAKER TRIPPED.  THE MAINTENANCE VENDOR DETERMINED THAT THE AIR CONDITIONING COMPRESSOR MOTOR WAS DEFECTIVE AND INSTALLED AN OVERHAULED MOTOR.  P/N 1134014-5 S/N 2804 AIRCRAFT WAS RETURNED TO SERVICE.
